# SDR SWAA2020110223588

- Difficulty date: October 16, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED AT BS 263 WL 208 LBL 14 TO RBL 4.  REMOVED DAMAGE SECTION ON FLIGHT DECK FLOOR, PER B737-700 SRM 51-10-02-0G-0 AND EA NR 1-A53-33179 FIG 1 REV 1.  FABRICATED REPAIR PARTS-1 REPLACEMENT WEB -2 DOUBLER AND -3 DOUBLER, PER EA 1-A53-33179 FIG 1 REV 1.  INSTALLED ALL REPAIR PARTS AT FLIGHT DECK FLOOR, PER B737-700 SRM 51-40-02-0G-0 AND EA 1-A53-33179 REV 1.
